# SDR DHL2001712008

- Difficulty date: July 10, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 7603 · Power Lever
- Part: Fuel Control
- Stage of operation: DE
- Nature of condition: S, R
- Precautionary procedure: E

## Discrepancy

AT TOP IF DESENT #1 ENGINE WOULD NOT RESPOND TO THRUST LEVER  MOVEMENTS, STAYED AT MIN OF 75% N1, PRECAUTIONARY ENG SHUTDOWN  ACCOMPLISHED WITH UNEVENTFUL LANDING#1 ENG FUEL CONTROL R&R SEE ITEM 7M LOG PG. 224983.STATUS: CLOSED
